# SDR ABXA20120808244

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 73,173 hours, 33,971 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 1122507
- Part serial: 01432
- Condition: Defective
- Location: Lt Engine
- Part time: 8,054 hours, 3,095 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENG OIL TEMP DIFFERS BETWEEN LEFT & RIGHT EICAS COMPUTERS.  LEFT READ 125 DEG.  RIGHT READ 110 DEG.  INFO INTERMITTENT 148 DEG OIL TEMP LEFT ENGINE, AMBER LIGHT ON.  REMOVED AND REPLACED LEFT ENGINE OIL TEMP BULB IAW AMM 79-31-01-4 OPS CHECKED NORMAL, PART EFFECTIVITY VERIFIED, ACFT WAS GROUNDED.
